# SDR ASAA2023081844666

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,399 hours, 11,459 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND FAULT 73-10312 "THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE" ON ENGINE 2. GROUNDED - YES. PERFORMED START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE IAW B737-800 FIM 73-24 TASK 813. FOUND START SWITCH INOP. REMOVED AND REPLACED START SWITCH IAW AMM 80-11-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
